# SDR UALA2012051802835

- Difficulty date: May 18, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 53,512 hours, 6,425 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE, SEAT ROW 47 LEFT.  FOUND WATER IN AFT GALLEY FLOOR SHORTING OUT EMERGENCY LIGHTS. DRIED ELECTRICAL RIBBON CABLE AND FLOOR. RECONNECTED CABLE. CHECKED NORMAL.
